Facebook Pixel

Implantation bleed or normal side effect from Plan-B?

By November 12, 2015 - 9:07pm
Rate This

Hi. I had a intercourse 7 days after my period started. Usually my period has 30-35 duration but highly irregular.
It was protected sex, with condom (leakage checked, and no leak), and my partner did not ejaculate at all.
After 15 hrs from intercourse, I ate Plan-B to make sure that I will not be pregnant from that event....
And I just spotted brown blood on my underwear and I am having mild cramp...... (About 6 days after taking Plan-B pill).
I am so scared that this will be a symptom of implantation bleed, and I don't know what to do with this....

And right now I am also having extreme nausea with back pain too.... I am so worried that I am pregnant...
I know this is little early to see any symptoms but still I feel like today is 14th days from my period start.....
and I feel like 2 weeks are usually enough to see some symptoms like implantation bleed?
Please give me any answers to my problem... thanks.

Add a Comment7 Comments

By the way, I checked my undie this morning and I had a lot of bloods... just like when I am having period.
This is not a implementation blood isnt it?

November 13, 2015 - 8:17am

So using condom properly is enough to prevent pregnancy you mean?
I took the pill b/c a lot of people said they got pregnant with using condom....
That got me scared....

November 13, 2015 - 7:32am
HERWriter Guide (reply to samo23019)

Yes, condoms are 99% effective. Your partner didn't even ejaculate. A lot of people get pregnant using a condom? Statistically that cannot be true.

I'm sorry if you don't feel reassured but there is not much I can do about that. We have many other questions to field so please refer more questions to a doctor. I think you're being a little dramatic. Your question has been answered fully. You used a condom and there was no ejaculation. You also used Plan B. You can relax.

November 13, 2015 - 7:43am
HERWriter Guide

Hi samo23019

Thanks for your post!

Do not take Plan B after protected sex when you can see the condom didn't break. This is not how to take this medication, it's for emergencies only.

Your symptoms are from taking this medication, it's highly unlikely you are pregnant. You may have these side effects for another week and your next period may be delayed. Again, don't take this medication as a "precaution" - it will harm your menstrual cycle if you do.

November 13, 2015 - 5:50am
(reply to Susan Cody)

Thank you for your comment!
I was just super worried about pregnancy chance and I wanted to prevent it using any means....even by taking a Plan B pill.
But I still am worried even though I had protected sex. Should I consider this bleed as my new period cycle?
I wonder because I just started last period about 2 weeks ago..

November 13, 2015 - 7:04am
HERWriter Guide (reply to samo23019)

Taking Plan B isn't going to give you extra protection when you are using condoms properly. So you need to be prepared for the consequences when you take it.

I can't say if this is your new period cycle because the large dose of hormones you took can disrupt the cycle, sometimes up to 6 weeks.

November 13, 2015 - 7:15am
(reply to Susan Cody)

Could you also help me... it sounds crazy that I would even be worrying about being pregnant with no penetration and only pre-ejaculate and no ejaculate, but I've read that it's still possible... My boyfriend and I had a lot of genital rubbing and he fingered me really far in on October 28 and October 30. The evening of October 30th I started bleeding (9 days before my expected period) and it was lighter than my usual period with cramps only right before the bleeding. I didn't think anything of it until I looked up things online about how you can still be pregnant without penetration, so I took Plan B One Step on Monday, November 2 just in case it could still do anything. The bleeding stopped pretty much (just small spotting every once in awhile) until Friday when I had cramps and started bleeding again. It was off and on and heavier and ended on Monday. I also experienced extreme sharp pain on the right side of my lower back that made almost the entire right side of my body feel numb-like. During that whole week I also felt sick, but it could've been from stress. I was seriously so stressed. After Monday, November 9th I felt fine until about November 18th, which is about 10 days before my "next" period would start in which Uterus just started feeling weird. And not like my normal PMS cramps. And I'm probably psyching myself out but I just feel like I look slightly bigger in the belly but possibly could be from bloating. All I know now is that my uterus just feels heavier and I'm scared. Has anyone had a similar experience (even experiences where you actually had sex lol) and were you pregnant? I stopped taking pregnancy tests last week. They had been negative until that point and I didn't want to get a positive right before thanksgiving. Too much stress.

November 23, 2015 - 10:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!